Translator Disclaimer
June, 2020 Strict Monotonicity and Unique Continuation for General Non-local Eigenvalue Problems
Silvia Frassu, Antonio Iannizzotto
Taiwanese J. Math. 24(3): 681-694 (June, 2020). DOI: 10.11650/tjm/190709

Abstract

We consider the weighted eigenvalue problem for a general non-local pseudo-differential operator, depending on a bounded weight function. For such problem, we prove that strict (decreasing) monotonicity of the eigenvalues with respect to the weight function is equivalent to the unique continuation property of eigenfunctions. In addition, we discuss some unique continuation results for the special case of the fractional Laplacian.

Citation

Download Citation

Silvia Frassu. Antonio Iannizzotto. "Strict Monotonicity and Unique Continuation for General Non-local Eigenvalue Problems." Taiwanese J. Math. 24 (3) 681 - 694, June, 2020. https://doi.org/10.11650/tjm/190709

Information

Received: 28 May 2019; Revised: 2 July 2019; Accepted: 30 July 2019; Published: June, 2020
First available in Project Euclid: 19 May 2020

zbMATH: 07251192
MathSciNet: MR4100714
Digital Object Identifier: 10.11650/tjm/190709

Subjects:
Primary: 35B60, 35R11, 47A75

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.24 • No. 3 • June, 2020
Back to Top